| Model Number |
1000-29 |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
05/22/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 6 years 5 months post implant of this aortic bioprosthetic valve, a transcatheter valve was implanted valve-in-valve due to increased gradients.No additional adverse patient effects were reported.